MAUDE Adverse Event Report: CARDINAL HEALTH 10FR X 55 ENTRIFLEX W/STYLET; GASTROINTESTINAL TUBES WITH ENTERAL SPECIFIC CONNECTORS

CARDINAL HEALTH 10FR X 55 ENTRIFLEX W/STYLET; GASTROINTESTINAL TUBES WITH ENTERAL SPECIFIC CONNECTORS
Model Number 8884721055E
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/13/2022
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the patient had an enfit dobhoff tube and was receiving total enteral nutrition (ten) the ten kangaroo pump alarmed for a clogging error downstream of the pump.They held the ten and attempted to flush the dobhoff tube with sterile water and was met with hard resistance and was unable to flush.The sterile water appeared to leak out the other port while trying to flush.The dobhoff tube was discontinued and replaced in the morning since there was not a provider working overnight trained in dobhoff tube insertion.The patient missed approximately 8 hours of enteral nutrition.
 
Additional Manufacturer Narrative
A sample was not received for the investigation.A device history record review could not be performed because a lot number was not received with the complaint.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.Because a sample was not returned, we were unable to perform a follow up investigation to include functional and visual evaluations to confirm the reported issue and determine the root cause, therefore a corrective action is not applicable at this time.Functional testing and visual inspections are being performed according to our current quality standards and inspection procedures.If a sample is received at a later date, this complaint will be reopened for further investigation.This complaint will be used for tracking and trending purposes.

Brand Name
10FR X 55 ENTRIFLEX W/STYLET
Common Device Name
GASTROINTESTINAL TUBES WITH ENTERAL SPECIFIC CONNECTORS
Manufacturer (Section D)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key13979056
Report Number9612030-2022-03199
Device Sequence Number5555126
Product Code PIF
UDI-Device Identifier10884521582989
UDI-Public10884521582989
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8884721055E
Device Catalogue Number8884721055E
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/18/2022
Initial Report FDA Received Date04/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown